# SDR DALA2024061906221

- Difficulty date: June 15, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 54,363 hours, 28,067 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: UNKNOWN
- Condition: Excess Play
- Location: Lt Wing Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3161 EXCESSIVE PLAY IB FLAP ON NTERCONNECTING STRUCT ON LH WING. CORRECTIVE ACTION: REPLACED INTERCONNECTING STRUT PER A319 FAM AMM 27-51-44- 000-001-A. (0395522)
